boils?

Discussion in 'Fibromyalgia Main Forum' started by lolee, Dec 23, 2005.

  1. lolee

    lolee New Member

    does anyone else SUFFER from boils? what causes them, I've looked on the web, maybe not good enough? but with all this other stuff going on I've been beginning to wonder if maube this can be a part of this lovely thing called FMS . . .any info, especially from you experts out there! (whose posts I have come to rely on!)

    THANKS!

    Lolee
    [This Message was Edited on 12/23/2005]
  2. natrlvr2

    natrlvr2 New Member

    I ad acouple boils quite a few yrs. ago.(my first was back in 1977)I always thought it was a bacterial infection.Not sure.
  3. adirondackhoney

    adirondackhoney New Member

    i get boils and cysts
  4. TeaBisqit

    TeaBisqit Member

    I've finally traced it to every single time I've taken Tylenol, I will get boils or at least really bad skin breakouts, mostly like boils. I've been laying off the Tylenol because of it, but it's the only thing my stomach can handle for pain unfortunately. I'm sure there are other causes out there, but for me, it's the Tylenol. And since I've laid off it, my skin has cleared up a lot.
  5. lolee

    lolee New Member

    wow, I take way more tylenol then I should, but I think I've had some "breakouts" prior to being on the Vicodin w/acetmetophine . . . . . and I didn't used to take it, just ibuprofen, well actually sometimes excedrin too. hmmmmm something to think about and watch . .

    is your reaction to tylenol like immediate?

    lolee